| Model Number |
60007 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that the trailing haptic was disinserted during a light adjustable lens+ (lal+) implantation.The lal+ was removed during the same surgery and the patient was left aphakic.A secondary surgical procedure was succesfully completed the following day to implant another lal.No additional information has been provided.